# SDR 20000821SH013

- Difficulty date: August 21, 2000
- Submitted: August 21, 2000
- Operation: General aviation
- Aircraft: N2311T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7135197
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: TR67
- Part serial: LY23930A
- Condition: Leaking
- Location: Schrader Valve
- Part time: 165 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF SCHRADER VALVE ASSY ON GOODYEAR TUBE: 500-5 TR67 LY23930A MANUFACTURED SEP 25 1998.  THE TUBE LOST PRESSURE - FAILED AT THE T LETTER STAMPING ON THE VALVE STEM ITSELF, THE STAMPING TOO DEEP INTO THE METAL VALVE STEM RESULTING IN COMPLETE AIR PRESSURE LOSS.  (X)
